Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Irregular menstruation cycle, taking Progyluton since 2 months. Will it make my cycles normal ?

I have been taking Progyluton since 2 months now. I started on this because of irregular mensturation cycle. I am unmarried, age 33, weight 70kg and never had this problem before. The problem started when i had to delay my mensturation due to some reasons and with proper obgyne doctor advise took Primolut N . 2 tabs didnt do anything so my doctor increased the dose upto 6 tabs per day and than the periods stopped. But after this the cycle became irregular and i started to have irregular bleeds and spottings. As said i am using Progyluton to become normal. How long should i use it? Would it make my cycle normal? I still get spotting with this treatment, isnt it supposed to cure this?
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
History noted. You are on a proper treatment for irregular cycles. you will get normal cycles soon. kindly continue for 3 more months. Yup your spotting will also be cleared soon.Relax.All the best.
good day.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor